MAUDE Adverse Event Report: PFM MEDICAL AG NIT-OCCLUD PDA; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

PFM MEDICAL AG NIT-OCCLUD PDA; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number 145096V2
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) has been reviewed and showed no deviations.The information you provided was used to conduct an investigation.The investigation showed that the safety clip was not removed and the release mechanism was not engaged.Thus, the reason for rejection can be confirmed.On the supplied x-ray it seems that the coil is separated from the carrier.Furthermore, it can be seen that two windings are released, then several angiographs were taken and then even the coil sits in position.The configuration of the coil between two redundant windings and the coil in its final position is not visible on the film.The exact reason why it came to this complaint cannot be recognized.A corrective action is not necessary because the error has been evaluated in the risk analysis and is classified as acceptable.The complaint is justified.
 
Event or Problem Description
The coil was not attached.Upon deployment, the coil curled through the pigtail catheter.When physician tried to resheath, it was discovered that the coil was not attached.Only about 1 third of the coil was out.There was no problem during the prep or insertion of the device into the catheter.The nit-occlud did move to the proper positions.

Brand Name
NIT-OCCLUD PDA
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
PFM MEDICAL AG
wankelstrasse 60
köln, nordrhein-westfalen 50996
GM  50996
MDR Report Key8313017
Report Number2032582-2016-00006
Device Sequence Number19382761
Product Code MAE
UDI-Device Identifier04042301160010
UDI-Public04042301160010
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number145096V2
Device Catalogue Number145096V2
Device Lot Number1014647.01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2016
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;